# SDR UPS99828833

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 576958122
- Condition: Cracked
- Location: Ws 520.168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, LT WING L/E OUTBOARD ATTACH CLIP AT FS 520.168 IS CRACKED.  REMOVED, FABRICATED AND REPLACED CLIP IAW DWG 5769580 AND SRM 51-3-0.
